New renormalization schemes for conductivity upscaling in heterogeneous media

Karim, M.R. and Krabbenhoft, K. (2010) New renormalization schemes for conductivity upscaling in heterogeneous media. Transport in Porous Media, 85 (3). pp. 677-690. ISSN 0169-3913

[img]
Preview
PDF (New Renormalization Schemes for Conductivity Upscaling in Heterogeneous Media)
New_Renormalization_Schemes_for_Conductivity_Upscaling_in_Heterogeneous_Media.pdf - Other

Download (193kB)
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

Two new renormalization schemes for conductivity upscaling in heterogeneous media are presented. The schemes follow previous ones by performing the renormalization over square cells of size 2 d with d being the dimensionality. Contrasting with previous schemes, the two-dimensional scheme makes use of the exact 2 × 2 block-conductivity. On the basis of the structure of the exact two-dimensional block-conductivity, an analogous three-dimensional scheme is proposed. The new schemes are tested on a number of benchmark problems and are shown to be significantly more accurate than existing schemes. © 2010 Springer Science+Business Media B.V.

Item Type: Article
Additional Information: 690AZ Times Cited:6 Cited References Count:27
Uncontrolled Keywords: Heterogeneous media, Homogenization, Renormalization, Upscaling, Bench-mark problems, Square cell, Two-dimensional schemes, Two dimensional, conductivity, heterogeneous medium, homogeneity, statistical analysis
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Engineering
Depositing User: Mr Jenal S
Date Deposited: 04 Apr 2014 01:32
Last Modified: 04 Apr 2014 01:32
URI: http://eprints.um.edu.my/id/eprint/8780

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year